# SDR DHL2004806580

- Difficulty date: January 31, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E HAS HOLES CORRODED STA ZFS 179.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-1 FIG 3.  TRIMMED OUT AND REMOVED DAMAGED AREA IAW ED EDU80-16, DWG U80-R16.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED FILLER (7075-T6AL 0.050) AND DOUBLER(7075-T6AL 0.063) IAW ED EDU80-16, DWG U80-R16.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER.
